# SDR DL73S950395

- Difficulty date: January 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327DL
- Make and model: Boeing 737232
- Aircraft serial: 23099
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Damaged
- Location: Elev Tab
- Component: 65C2638425SP
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, FOUND LEFT ELEVATOR TAB WITH DAMAGE TO COMPOSITE SKIN AT TAB HINGE CUTOUTS.  REPAIRED PER SRM 55-20-1.
